# SDR HALA95125

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - IN C-CHECK, FOUND HEAVY CORROSION ON MID SECTION OF E/E COMPARTMENT AFT FLOOR BEAM, L-1 HEAVY LOCAL.  REMOVED DAMAGED SECTION.  INSTALLED FILLER AND REPAIR ANGLES PER SRM 53-01.  (M)
